# SDR DXTA2025050203306

- Difficulty date: April 30, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N152QS
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9773
- Aircraft time: 8,298 hours, 2,940 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Faulted
- Location: Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L WINDOW HEAT FAIL AMBER CAS: L WINDOW HEAT FAIL CAS MESSAGE APPEARED IN CRUISE FLIGHT 41000 FT.  CREW FOLLOWED QRH PROCEDURES, UNABLE TO RESET, AND LEFT THE CIRCUIT BREAKER PULLED (CCBP F-11) AS DIRECTED BY THE PROCEDURE CORRECTIVE ACTION: VERIFIED DISCREPANCY. LOOKED UP THE FAULT FOR THE WINDOW HEAT AND FOUND CODE 3040012IN FOR THE LEFT WINDOW HEATER/ WIRING OPEN. GAINED ACCESS TO THE LH WINDOW HEAT CONTROLLER. FOLLOWED THE SFP AND FOUND THE LH WINDOW HEATER RESISTANCE TO BE OUT OF LIMITS. THE LH WINDOW WILL NEED TO BE REPLACED. CONTACTED MCC AND PLACED PARTS ON ORDER. WAITING FOR PARTS TO ARRIVE. 01MAY2025. POSITIONED AC INSIDE HANGAR FOR WINDOW REPLACEMENT. GAINED ACCESS AND REMOVED LH SIDE WINDOW ASSY PN: GC331-0003-7 SN: 5587 DUE TO L WINDOW HEAT FAIL AMBER CAS. PREPPED AREA FOR WINDOW INSTALLATION AND WAITED FOR WINDOW TO ARRIVE. RETRIEVED PARTS AND PART CHECK WAS SATISFACTORY. VERIFIED RESISTANCES OF THE SIDE WINDOW HEATING WERE WITHIN LIMITS. INSTALLED A NEW LH SIDE WINDOW ASSY PN: GC331-0003-7 SN: 7913 WITH ALL NEW HARDWARE AND APPLIED SEALANT. SECURED AC FOR THE NIGHT WHILE SEALANT CURES. WORK PERFORMED IRW GL-6000 AMM 56-10-05. 02MAY2025. REPOSITIONED AC OUTSIDE THE HANGAR FOR SEALANT TO CURE IN THE SUN, LATER FOUND THE SEALANT TO BE CURED. POWERED ON AC AND PERFORMED OPS CHECKS IAW GL-6000 AMM 30-41-00-710-803 WERE SATISFACTORY. PERFORMED LEAK CHECK OF LH SIDE WINDOW IAW GL-6000 AMM 56-00-00-790-801 AND LEAK CHECK WAS SATISFACTORY. CLOSED ACCESS TO COCKPIT INTERIOR AS NEEDED AND FINAL CHECKS ARE SATISFACTORY. NOTIFIED MCC AND RETURNED AC TO ITS ORIGINAL CONFIGURATION. ORIGINAL SUBMISSION DATE: 02MAY2025.
